# SDR 07FDEA04848

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Part number: NLC60391
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR OUTER RIB UPPER SKIN WITH .25 INCH CRACK.  REPAIRED SKIN IAW SRM 55-10-00 FIG 8 VOL I.
